# SDR VTZA98180

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 905
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Vsi
- Part number: 066500012704
- Condition: Faled
- Location: Left
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6552 - IAD-CLE - DURING CRUISE, MADE AN UNSCHEDULED LANDING DUE TO LEFT VSI INOP.  AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED VSI, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
